# SDR UHLA201610030453

- Difficulty date: October 3, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 31,819 hours, 18,928 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR LATCH INDICATION IS NOT SHOWING. ADJUSTED R1 DOOR FRAME INDICATOR IAW AMM 52-11-22. OPS CHECKED GOOD.
